Generalized intersection multiplicities of modules. II

Research output: Contribution to journalArticlepeer-review


The vanishing conjecture for intersection multiplicities in dimensions ≤ 5 is true in greater generality than previously known.

Original languageEnglish (US)
Pages (from-to)203-204
Number of pages2
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Feb 1985
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Generalized intersection multiplicities of modules. II'. Together they form a unique fingerprint.

Cite this